MAUDE Adverse Event Report: RICHARD WOLF GMBH COBRA VISION; SENSOR-URETERORENOSCOPE 9.9FR WL 680 MM

RICHARD WOLF GMBH COBRA VISION; SENSOR-URETERORENOSCOPE 9.9FR WL 680 MM
Model Number 7356076
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was initiated to return to rw (b)(4), but the device has not been received by 05/23/2022, yet.Service record review: the repair, complaint and the maintenance records of the reported device was checked: the reported device was received on (b)(6) 2022 at rw (b)(4) as a complaint and it was returned to the customer on 03/11/2022.The root cause of the complaint from (b)(6) 2022 was: the proximal tube is torn and humidity could penetrate the optical system, the cause of damage is mechanical influences.The investigation is pending, waiting for the device.(b)(4).A follow-up report will be submitted when the device investigation or product history evaluation has been completed.
 
Event or Problem Description
It was reported to richard wolf by the user facility that "during procedure, the image was missing about 30 minutes.No injury of the patient was reported, but the procedure could not be completed.The procedure needs to be rescheduled.".
 
Event or Problem Description
Richard wolf gmbh complaint reference (b)(4).It was reported to richard wolf by the user facility that "during procedure, the image was missing about 30 minutes.No injury of the patient was reported, but the procedure could not be completed.The procedure needs to be rescheduled." rwgmbh awareness date, 19-may-2022.
 
Additional Manufacturer Narrative
Follow-up report #1 is to provide fda with corrected and new information.The results of the device investigations: update of 06/22/2022: the reported device was received on 06/02/2022 and it was investigated in the responsible department.No external damage on the device is visible, the protective cover was missing, but this does not influence the functionality of the device.During continuous test, the image and the light failed.The root cause is a sporadic failure of the device.The reported device sensor-ureterorenoscope 9.9fr wl 680mm, 7356076 with the serial number (b)(6) was produced on 04/01/2021.The device was delivered to the distributor in thailand on 04/20/2021.There is no record about when the end user has received the device.On 02/16/2022, the device was returned to richard wolf gmbh as complaint with the error "proximal tube was torn".The root cause of the error is mechanical influences.After repair, the device was delivered to the distributor in thailand on 03/11/2022.There is no record about when the end user has received the device after repair.In the review period of 01/01/2019 and 04/27/2022, 279 pieces of the device was sold.There was no similar incident or complaint of the device in the review period.In the associated ifu, ga-d370 / en / 2020-11 v3.0 / pk17-8970, the user is information about the following safety notice: 3 indications and field of use caution! caution if video signal processing fails! this may delay or stop the operation.There must always be an operable comparable device or a conventional system on hand, so that the user can complete the operation if the video image or led illumination fails.8 checks caution! be careful if products are damaged or incomplete! injuries of the patient, user and others are possible.Do not use the products if they are damaged, incomplete or have loose parts.Return damaged products together with any loose parts for repair.Do not attempt to do any repairs yourself.Run through the checks before and after each use.In the risk assessment a4 - reusable flexible video optics with and without working channel, rev.05, production-related, handling and design hazards with regard to a functional impairment as well as risks from a product that cannot be used were considered with the corresponding extent of damage and the assumed probability of occurrence and evaluated with an acceptable risk.The user did not reported any long term effects of the patient due to the abortion of the procedure.Richard wolf medical instruments (rwmic) is submitting this mdr behalf of the device manufacturer, rw gmbh.Rw considers this matter closed.However, in the event rw gmbh receives any additional information, a follow-up report will be submitted to fda.

Brand Name
COBRA VISION
Common Device Name
SENSOR-URETERORENOSCOPE 9.9FR WL 680 MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimerstr. 32
knittlingen 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimerstr. 32
knittlingen 75438
GM   75438
Manufacturer Contact
zsófia bartholome-nagy
pforzheimerstr. 32
knittlingen 75438
GM   75438
MDR Report Key14516810
Report Number9611102-2022-00022
Device Sequence Number5488526
Product Code FGB
UDI-Device Identifier04055207054871
UDI-Public04055207054871
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K980401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number7356076
Device Catalogue Number7356076
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/02/2022
Initial Report FDA Received Date05/26/2022
Supplement Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown